| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); No Code Available (3191)
| Date of Event |
03/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zxr00 22.5 diopter intraocular lens (iol) was implanted in the patient's ocular sinister (left eye) on (b)(6) 2019.The iol was explanted on (b)(6) 2019 due to complaint of blurry vision.Through follow up, customer account provided additional information confirming reported blurry vision was first reported/observed (b)(6) 2019, and affects driving, reading, and reported as debilitating.At explant there were no complications, such as capsular tear, incision enlargement, vitrectomy, or sutures required.No patient injury reported.The replacement lens is a model zcb00 26.5 diopter lens.The patient was reported as doing well at day one post-exchange.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 07/30/2019.Device returned to manufacturer: yes.Device evaluation: the product was received dry in a jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.